# SDR UALA2010090203224

- Difficulty date: August 31, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 32,900 hours, 8,301 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 2780540102
- Part serial: 61
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU VALVE FAILED TO OPEN FULLY. DUCT PRESSURE ONLY 5 PSI WITH BLEED SWITCH SELECTED OPEN.  REPLACED APU AIR SUPPLY SHUTOFF VALVE.  OPS CKS NORMAL.
